# SDR HEEA072451

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,216 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Part number: PHI41294
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS/BUSHINGS. REPLACED WITH SERVICEABLE PART.
